×

On regularity criteria for the \(n\)-dimensional Navier-Stokes equations in terms of the pressure. (English) Zbl 1143.35081

Summary: We study the Cauchy problem for the \(n\)-dimensional Navier-Stokes equations (\(n\geq 3\)), and prove some regularity criteria involving the integrability of the pressure or the pressure gradient for weak solutions in the Morrey, Besov and multiplier spaces.

MSC:

35Q30 Navier-Stokes equations
35B65 Smoothness and regularity of solutions to PDEs
76D05 Navier-Stokes equations for incompressible viscous fluids
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aguirre, J.; Escobedo, M.; Peral, J. C.; Tchamitchian, P., Basis of wavelets and atomic decompositions of \(H^1(R^n)\) and \(H^1(R \times R)\), Proc. Amer. Math. Soc., 111, 683-693 (1991) · Zbl 0723.42007
[2] Berselli, L. C.; Galdi, G. P., Regularity criteria involving the pressure for the weak solutions of the Navier-Stokes equations, Proc. Amer. Math. Soc., 130, 3585-3595 (2002) · Zbl 1075.35031
[3] Beirão da Veiga, H., Existence and asymptotic behavior for strong solutions of the Navier-Stokes equations in the whole space, Indiana Univ. Math. J., 36, 149-166 (1987) · Zbl 0601.35093
[4] Beirão da Veiga, H., A new regularity class for the Navier-Stokes equations in \(R^n\), Chinese Ann. Math., 16, 407-412 (1995) · Zbl 0837.35111
[5] Beirão da Veiga, H., Concerning the regularity of the solutions to the Navier-Stokes equations via the truncation method, (Équations aux dérivées partielles et applications (1998), Gauthier-Villars, Éd. Sci. Méd. Elsevier: Gauthier-Villars, Éd. Sci. Méd. Elsevier Paris), 127-138 · Zbl 0927.35077
[6] Beirão da Veiga, H., A sufficient condition on the pressure for the regularity of weak solutions to the Navier-Stokes equations, J. Math. Fluid Mech., 2, 99-106 (2002) · Zbl 0970.35105
[7] Caffarelli, L.; Kohn, R.; Nirenberg, L., Partial regularity of suitable weak solutions of the Navier-Stokes equations, Comm. Pure Appl. Math., 35, 771-831 (1982) · Zbl 0509.35067
[8] Z.H. Cai, J.S. Fan, J. Zhai, Regularity criteria in weak spaces for \(n\); Z.H. Cai, J.S. Fan, J. Zhai, Regularity criteria in weak spaces for \(n\) · Zbl 1240.35380
[9] Chae, D.; Lee, J., Regularity criterion in terms of pressure for the Navier-Stokes equations, Nonlinear Anal. TMA, 46, 727-735 (2001) · Zbl 1007.35064
[10] Dubois, S., Uniqueness for some Leray-Hopf solutions to the Navier-Stokes equations, J. Differential Equations, 189, 99-147 (2003) · Zbl 1055.35086
[11] Escauriaza, L.; Seregin, G. A.; Šverák, V., \(L^{3, \infty}\)-solutions of the Navier-Stokes equations and backward uniqueness, Russian Math. Surveys, 58, 2, 211-248 (2003) · Zbl 1064.35134
[12] Fabes, E.; Jones, B.; Riviere, N. M., The initial value problem for the Navier-Stokes equations with data in \(L^p\), Arch. Ration. Mech. Anal., 45, 222-248 (1972) · Zbl 0254.35097
[13] Giga, Y., Solutions for semilinear parabolic equations in \(L^p\) and regularity of weak solutions of the Navier-Stokes equations, J. Differential Equations, 62, 186-212 (1986) · Zbl 0577.35058
[14] Hopf, E., Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachr., 4, 213-231 (1951) · Zbl 0042.10604
[15] Kato, T., Strong \(L^p\)-solutions of the Navier-Stokes equation in \(R^m\), with applications to weak solutions, Math. Z., 187, 471-480 (1984) · Zbl 0545.35073
[16] Kato, T., Strong solutions of the Navier-Stokes equations in Morrey spaces, Bol. Soc. Brasil. Mat. (N.S.), 22, 127-155 (1992) · Zbl 0781.35052
[17] Lemarié-Rieusset, P. G., Recent Developments in the Navier-Stokes Problem (2002), Chapman & Hall/CRC: Chapman & Hall/CRC Boca Raton, FL · Zbl 1034.35093
[18] Leray, J., Sur le mouvement d’un liquide visqueux emplissant l’espace, Acta Math., 63, 193-248 (1934) · JFM 60.0726.05
[19] Maz’ya, V. G., On the theory of the \(n\)-dimensional Schrödinger operator, Izv. Akad. Nauk SSSR (Ser. Mat.), 28, 1145-1172 (1964) · Zbl 0148.35602
[20] Maz’ya, V. G.; Shaposhnikova, T. O., Theory of Multipliers in Spaces of Differentiable Functions, Monogr. Stud. Math., vol. 23 (1985), Pitman: Pitman Boston, MA · Zbl 0645.46031
[21] Ohyama, T., Interior regularity of weak solutions to the Navier-Stokes equations, Proc. Japan Acad., 36, 273-277 (1960) · Zbl 0100.22404
[22] Rionero, S.; Galdi, G. P., The weight function approach to uniqueness of viscous flows in unbounded domains, Arch. Ration. Mech. Anal., 69, 37-52 (1979) · Zbl 0423.76027
[23] G. Seregin, V. Šverák, The Navier-Stokes equations and backward uniqueness, IMA preprint, Univ. of Minnesota, USA, 2004, http://purl.umn.edu/3769; G. Seregin, V. Šverák, The Navier-Stokes equations and backward uniqueness, IMA preprint, Univ. of Minnesota, USA, 2004, http://purl.umn.edu/3769
[24] Serrin, J., On the interior regularity of weak solutions of the Navier-Stokes equations, Arch. Ration. Mech. Anal., 9, 187-195 (1962) · Zbl 0106.18302
[25] Sohr, H., Zur Regularitätstheorie der instationären Gleichungen von Navier-Stokes, Math. Z., 184, 359-375 (1983) · Zbl 0506.35084
[26] Sohr, H.; von Wahl, W., On the regularity of the pressure of weak solutions of Navier-Stokes equations, Arch. Math., 46, 428-439 (1986) · Zbl 0574.35070
[27] Stein, E. M., Singular Integrals and Differentiability Properties of Functions (1971), Princeton Univ. Press: Princeton Univ. Press Princeton, NJ
[28] Struwe, M., On partial regularity results for the Navier-Stokes equations, Comm. Pure Appl. Math., 41, 437-458 (1988) · Zbl 0632.76034
[29] Struwe, M., On a Serrin-type regularity criterion for the Navier-Stokes equations in terms of the pressure, J. Math. Fluid Mech., 9, 235-242 (2007) · Zbl 1131.35060
[30] Takahashi, S., On interioir regularity criteria for weak solutions of the Navier-Stokes equations, Manuscripta Math., 69, 237-254 (1990) · Zbl 0718.35022
[31] Takahashi, S., On a regularity criterion up to the boundary for weak solutions of the Navier-Stokes equations, Comm. Partial Differential Equations, 17, 261-285 (1992) · Zbl 0752.35050
[32] Triebel, H., Interpolation Theory, Function Spaces, Differential Operators (1978), North-Holland: North-Holland Amsterdam, New York, Oxford · Zbl 0387.46032
[33] Zhou, Y., Regularity criteria in terms of pressure for the 3-D Navier-Stokes equations in a generic domain, Math. Ann., 328, 173-192 (2004) · Zbl 1054.35062
[34] Zhou, Y., On regularity criteria in terms of pressure for the Navier-Stokes equations in \(R^3\), Proc. Amer. Math. Soc., 134, 149-156 (2005) · Zbl 1075.35044
[35] Zhou, Y., On a regularity criterion in terms of the gradient of pressure for the Navier-Stokes equations in \(R^N\), Z. Angew. Math. Phys., 57, 384-392 (2006) · Zbl 1099.35091
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.